# SDR DALA2017061604820

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 1269
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE, BS 1269 BETWEEN LONGERONS 29 AND 30L IN THE AFT CARGO BAY.  REPAIRED IAW SRM  53-10-02, 51-30-02, AND 51-30-05.
